MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: linear 3-6, upn: m365sc2366500, model: sc-2366-50, serial: (b)(6), batch: 7083530.
 
Event or Problem Description
It was reported that the patient experienced inadequate spinal cord stimulation and a return of pain symptoms due to lead migration, as confirmed through imaging.Reprogramming was unable to resolve the issue, therefore, the patient underwent a lead revision procedure where two leads were explanted and replaced with new leads, due to physician preference.There were no technical issues with the leads.The patient was doing well postoperatively.The leads will not be returned they were discarded by the medical facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: linear 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7083530.Correction to the initial mdr in; block b1: both adverse event and product problem should have been selected block d.2b: additional applicable product code: qrb.

Brand Name
LINEAR 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21610901
Report Number3006630150-2025-01536
Device Sequence Number7574428
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public(01)08714729789574(17)260701(10)7083526(21)7083526
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2026
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number7083526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/17/2025
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale